AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Asymptotic Solutions of the One-dimensional Schrödinger Equation
S. Yu. Slavyanov, St. Petersburg State University, Russia

Translations of Mathematical Monographs
1996; 190 pp; hardcover
Volume: 151
ISBN-10: 0-8218-0536-3
ISBN-13: 978-0-8218-0536-7
List Price: US$96
Member Price: US$76.80
Order Code: MMONO/151
[Add Item]

This book is devoted to asymptotic analysis of solutions of second order ordinary differential equations with a small parameter. The main emphasis is on various constructive schemes of obtaining asymptotic solutions, their advantages and drawbacks, and specific computations. The author gives a complete overview of the state of the theory and also concentrates on some lesser known aspects and problems, in particular the problems in which exponentially small terms should be taken into account or the analysis of equations with close transition points. Such applications as the derivation of the formulas for the quasiclassical quantizations, spectrum splitting in a symmetrical potential, etc., are considered.


Graduate students and research mathematicians interested in ordinary differential equations and mathematical problems of quantum mechanics.

Table of Contents

  • Comparison functions
  • Derivation of asymptotics
  • Physical problems
  • Supplements
  • References
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia